# SDR 96ZZZM563

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1183-1203
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STATION 1183 TO 1203 BETWEEN STRINGER 25R AND 24R, HAS DENT FILLED WITH BONDO AND HAS A GOUGE JUST AFT OF 1183 BUTT SEAM.  REMOVED FILLER MATERIAL PER SRM 51-40-1.  FOUND DENT TO BE BEYOND LIMITS PER SRM 53-30-1.  CUT OUT DAMAGED AREA AS PER SRM 53-30-3.  FABRICATED DOUBLER .080 2024-T3 20 INCH BY 11 INCH PER SRM 53-30-3.  INSTALLED DOUBLER PER SRM 53-30-3.
